Some formal properties of ensemble density functionals
Article first published online: 9 MAY 2012
Copyright © 2012 Wiley Periodicals, Inc.
International Journal of Quantum Chemistry
Volume 113, Issue 8, pages 1076–1085, 15 April 2013
How to Cite
Joubert, D. P. (2013), Some formal properties of ensemble density functionals. Int. J. Quantum Chem., 113: 1076–1085. doi: 10.1002/qua.24150
- Issue published online: 6 MAR 2013
- Article first published online: 9 MAY 2012
- Manuscript Accepted: 11 APR 2012
- Manuscript Received: 19 JAN 2012
- National Research Foundation. Grant Number: 48543
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!